Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013 (2013), Article ID 239384, 10 pages
http://dx.doi.org/10.1155/2013/239384
Research Article

Gaussian Estimation of One-Factor Mean Reversion Processes

Basic Science Department, Eafit University, Carrera 49 No. 7 Sur 50, Medellin, Colombia

Received 25 April 2013; Accepted 28 August 2013

Academic Editor: Aera Thavaneswaran

Copyright © 2013 Freddy H. Marín Sánchez and J. Sebastian Palacio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Freddy H. Marín Sánchez and J. Sebastian Palacio, “Gaussian Estimation of One-Factor Mean Reversion Processes,” Journal of Probability and Statistics, vol. 2013, Article ID 239384, 10 pages, 2013. doi:10.1155/2013/239384